# SDR SWAA092606

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 4,456 hours, 2,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS FLOOR TRACK BROKEN AT ROW 1.  REMOVED AND REPLACED EEPLS ASSY PER MM.
